Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)


SIGMA 3 (2007), 057, 6 pages      arXiv:0704.2679      http://dx.doi.org/10.3842/SIGMA.2007.057
Contribution to the Vadim Kuznetsov Memorial Issue

On the Applications of a New Technique to Solve Linear Differential Equations, with and without Source

N. Gurappa a, Pankaj K. Jha b and Prasanta K. Panigrahi c
a) Saha Institute of Nuclear Physics, Bidhannagar, Kolkata 700 064, India
b) Department of Physics, Texas A M University, TX 77843, USA
c) Physical Research Laboratory, Navrangpura, Ahmedabad 380 009, India

Received November 01, 2006, in final form March 29, 2007; Published online April 20, 2007

Abstract
A general method for solving linear differential equations of arbitrary order, is used to arrive at new representations for the solutions of the known differential equations, both without and with a source term. A new quasi-solvable potential has also been constructed taking recourse to the above method.

Key words: Euler operator; monomials; quasi-exactly solvable models.

pdf (176 kb)   ps (144 kb)   tex (9 kb)

References

  1. Adomian G., Solving Frontier Problems of physics: the decomposition method, Kluwer, Dordrecht, 1994.
  2. Atre R., Mohapatra C.S., Panigrahi P.K., Finding exact and approximate wave functions of Hooke's atom, their information entropy and correlation, Phys. Lett. A 361 (2007), 33-38.
  3. Christ N.H., Lee T.D., Quantum expansion of soliton solutions, Phys. Rev. D 12 (1975), 1606-1627.
  4. Gradshteyn I.S., Ryzhik I.M., Tables of integrals, series and products, Academic Press Inc., 1965.
  5. Gurappa N., Khare A., Panigrahi P.K., Connection between Calogero-Marchioro-Wolfes type few-body models and free oscillators, Phys. Lett. A 244 (1998), 467-472, cond-mat/9804207.
  6. Gurappa N., Panigrahi P.K., Free harmonic oscillators, Jack polynomials, and Calogero-Sutherland systems, Phys. Rev. B 62 (2000), 1943-1949, hep-th/9910123.
  7. Gurappa N., Panigrahi P.K, On polynomial solutions of the Heun equation, J. Phys. A: Math. Gen. 37 (2004), L605-L608, math-ph/0410015.
  8. Gurappa N., Panigrahi P.K., Shreecharan T., A new perspective on single and multi-variate differential equations, J. Comput. Appl. Math. 160 (2003), 103-112.
  9. Jatkar D.P., Kumar C.N., Khare A., A quasi-exactly solvable problem without SL(2) symmetry, Phys. Lett. A 142 (1989), 200-202.

Previous article   Next article   Contents of Volume 3 (2007)